# SDR CALA2025121912267

- Difficulty date: December 5, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 80,484 hours, 29,962 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88318
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON  R3 WINDOW FRAME HOLE NR 3 AT 3 O'CLOCK. REPAIRED THE R3 WINDOW FRAME E-F POST IAW EC/RA 5310-08738 ALONG WITH THE ADDITIONAL REPAIR INSTRUCTIONS AND DEVIATIONS PROVIDED BY AAR-MIA ESR-WI 2023936-6-13099.
